Pennsylvania, 2019High Wind in Pennsylvania, February 24 to 25, 2019
February 24 to 25, 2019 · NWS CTP · 36 events in 36 counties and zones
Very gusty west-northwest winds developed across central Pennsylvania, as low pressure intensified over the Great Lakes and dragged a cold front across the area on Sunday, February 24 and continued into Monday, February 25, 2019. Gusts over 60 mph were observed across portions of central Pennsylvania, as were scattered power outages and downed trees.
Every event with a place to put it; 36 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 36
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Very gusty west-northwest winds developed across central Pennsylvania, as low pressure intensified over the Great Lakes and dragged a cold front across the area on Sunday, February 24 and continued into Monday, February 25, 2019. Gusts over 60 mph were observed across portions of central Pennsylvania, as were scattered power outages and downed trees.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Feb 24, 10:43 AM EST, 2 hours 17 minutes earlier.
Area forecast discussion, Feb 24, 10:43 AM EST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service State College PA
1043 AM EST Sun Feb 24 2019
.SYNOPSIS...
A strong cold front will push through the area today followed by
very windy conditions that will continue through much of
Monday. Colder and mainly dry conditions will prevail for much
of the upcoming work week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The occluded front is right on the doorstep of the Laurels as of
10am. Wind shifts to the SW over western PA are resulting in
temperatures soaring into the mid and upper 50s. We expect a
slightly less aggressive jump in temperatures as the front
pushes through over the next few hours, but still much warmer
than it's been over the last 24-36 hours as the cold air damming
wedge has proven very tenacious.
The last of a broken line of downpours is moving through the
forecast area from just east of State College up into Tioga
County.
There were a few lightning strikes over NRN PA earlier, but it
seems the best instability has shifted north into NY state.
The HRRR and HREF bring the secondary cold front into my western
zones by around 18Z/1PM with another line of showers. There
actually is a bit of instability cooked up in the models
associated with this secondary front leading me to wonder if a
rumble of thunder will yet be heard. Right now my confidence is
too low to include in the forecast.
From earlier...
Temps will jump quickly and quite drastically this
morning/early afternoon as the cold front pushes through, but
colder air aloft lags by up to several hours. Late
morning/afternoon highs will be in upper 40s NW to the mid and
upper 50s across the Lower Susq Valley.
The air aloft will become cold enough to support some
snowflakes across the NW Mtns beginning late this afternoon.
Confidence remains high for strong winds with damaging gusts to
develop behind the occluded/cold front during mid to late
afternoon. Strong subsidence in the wake of front will aid
mixing of strong winds aloft to ground level. Bufkit soundings
indicate steep low level lapse rates and mixing to above 800mb
with gusts of 50-60kts likely late in the day.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
Behind the front, orographic rain showers will turn to snow
showers over the Allegheny Plateau toward evening, perhaps
coating the ground in some spots by 00Z. NW PA will see
anywhere from 1-4 inches of snow by Monday afternoon, while the
perennial snowbelt sees between 4-6 inches of wind-whipped snow.
Elsewhere, subsidence to the lee of the mountains should result
in dry weather with mainly some flurries and a few isolated
snow showers after passage of front between 18Z- 21Z.
Strong winds will continue to buffet the region unabated into
Monday, as intense low tracks north of Pa. Model soundings
support continued deep mixing and occasional gusts between
50-60kts, then gradually diminishing winds Monday PM as the
gradient begins to relax.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Deep low pressure lifting north of the Great Lakes area late
Sunday will likely reset the large scale pattern.
Thus given the the above feature, the airmass to the north and
west, and latest guidance, did lower temperatures a few degrees
for some periods Sunday night into Friday. These changes also
fit in better with others.
Did look at taking rain and snow showers out of the fcst for
Friday, but 12Z EC now has something, more in line with the
GFS. Thus left mention in the fcst of some rain and snow.
I did cut back some on the rain and snow showers for Wed.
Given northwest flow, models show much of the snow showers
just falling apart as they move into central PA.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
Widespread IFR/MVFR will tend to improve rapidly with the
passage of a strong occluded front that as of 10AM is just west
of JST moving into the Laurel Highlands. This will sweep across
accompanied by a wind shift to the SW and rapid rise in ceilings
and visibility. JST/BFD will likely be the slowest to improve.
Expected Strong winds will have a serious impact on operations
through Monday afternoon with gusts to 40-50KT from 260-310
degrees. Expect crosswind impacts on north/south oriented
runways and moderate to severe low level turbulence during
takeoff and final approach. MVFR/IFR conditions in rain to snow
showers are likely over the western 1/3 of the airspace Sunday
night into early Monday.
Outlook...
Tue...VFR/No sig wx.
Wed-Thu...VFR/MVFR with chance of rain/snow.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 1 PM EST Monday for PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.
Winter Weather Advisory from 7 PM this evening to 10 AM EST
Monday for PAZ004-005.
&&
SYNOPSIS...La Corte/Lambert
NEAR TERM...La Corte/Lambert
SHORT TERM...Lambert
LONG TERM...Lambert/Martin
AVIATION...La Corte/Steinbugl
Hazardous weather outlook, Feb 24, 7:08 AM EST, 5 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
708 AM EST Sun Feb 24 2019
PAZ006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-251215-
Potter-Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Franklin-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
708 AM EST Sun Feb 24 2019
...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
MONDAY...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
High Wind Warning.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ004-005-251215-
Warren-McKean-
708 AM EST Sun Feb 24 2019
...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
MONDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST MONDAY...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
High Wind Warning.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
High Wind Warning.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Feb 24, 9:19 AM EST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 AM EST SUN FEB 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FREEZING RAIN WOPSONONOCK 40.57N 78.45W
02/24/2019 E0.35 INCH BLAIR PA TRAINED SPOTTER
BETWEEN 0.25 AND 0.50 INCH OF ICE IN 24 HOURS ON WOPSY
MT.
&&
EVENT NUMBER CTP1900731
COLBERTHigh Wind, Adams
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Adams forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 39.872, -77.218 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Adams County from February 24-25, 2019.
High Wind, Bedford
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Bedford forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.007, -78.490 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Bedford County from February 24-25, 2019. A tractor trailer was blown over as it crossed the Narrows Bridge on Route 30, with no injuries reported.
High Wind, Blair
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Blair forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- ASOS
- Coordinates
- 40.481, -78.349 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Blair County from February 24-25, 2019. A tree fell onto a home in Altoona.
High Wind, Cambria
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Cambria forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- ASOS
- Coordinates
- 40.495, -78.714 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Cambria County from February 24-25, 2019.
High Wind, Cameron
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Cameron forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 41.437, -78.204 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Cameron County from February 24-25, 2019.
High Wind, Clearfield
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Clearfield forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- ASOS
- Coordinates
- 41.000, -78.474 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Clearfield County from February 24-25, 2019. A tree fell onto a porch in Osceola Mills.
High Wind, Columbia
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Columbia forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 41.049, -76.405 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Columbia County from February 24-25, 2019.
High Wind, Cumberland
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Cumberland forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.164, -77.266 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Cumberland County from February 24-25, 2019.
High Wind, Dauphin
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Dauphin forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.415, -76.779 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Dauphin County from February 24-25, 2019. Trees and wires were reported down across the northern part of the county.
High Wind, Elk
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Elk forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 41.425, -78.649 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Elk County from February 24-25, 2019. A tree and power lines fell onto a road near Byrnedale.
High Wind, Franklin
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Franklin forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 39.927, -77.721 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Franklin County from February 24-25, 2019. Trees and power lines were reported down across the county.
High Wind, Fulton
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Fulton forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 39.925, -78.113 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Fulton County from February 24-25, 2019.
High Wind, Huntingdon
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Huntingdon forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.417, -77.981 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Huntingdon County from February 24-25, 2019.
High Wind, Juniata
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Juniata forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.531, -77.402 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Juniata County from February 24-25, 2019.
High Wind, Lancaster
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Lancaster forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.042, -76.248 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Lancaster County from February 24-25, 2019. Numerous trees reported down across the county.
High Wind, Lebanon
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Lebanon forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.367, -76.458 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Lebanon County from February 24-25, 2019.
High Wind, McKean
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- McKean forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 41.808, -78.569 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across McKean County from February 24-25, 2019.
High Wind, Mifflin
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Mifflin forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.610, -77.617 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Mifflin County from February 24-25, 2019.
High Wind, Montour
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Montour forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 41.028, -76.659 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Montour County from February 24-25, 2019.
High Wind, Northern Centre
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Northern Centre forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.919, -77.820 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across northern Centre County from February 24-25, 2019.
High Wind, Northern Clinton
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Northern Clinton forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 41.234, -77.638 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across northern Clinton County from February 24-25, 2019.
High Wind, Northern Lycoming
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Northern Lycoming forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 41.343, -77.064 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across northern Lycoming County from February 24-25, 2019.
High Wind, Northumberland
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Northumberland forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.852, -76.709 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Northumberland County from February 24-25, 2019.
High Wind, Perry
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Perry forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.398, -77.262 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Perry County from February 24-25, 2019.
High Wind, Potter
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Potter forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 41.745, -77.896 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Potter County from February 24-25, 2019.
High Wind, Schuylkill
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Schuylkill forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.706, -76.216 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Schuylkill County from February 24-25, 2019.
High Wind, Snyder
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Snyder forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.770, -77.070 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Snyder County from February 24-25, 2019.
High Wind, Somerset
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Somerset forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 39.972, -79.028 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Somerset County from February 24-25, 2019.
High Wind, Southern Centre
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Southern Centre forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.919, -77.820 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across southern Centre County from February 24-25, 2019.
High Wind, Southern Clinton
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Southern Clinton forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 41.234, -77.638 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across southern Clinton County from February 24-25, 2019.
High Wind, Southern Lycoming
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Southern Lycoming forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 41.343, -77.064 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across southern Lycoming County from February 24-25, 2019.
High Wind, Sullivan
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Sullivan forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 41.446, -76.512 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Sullivan County from February 24-25, 2019.
High Wind, Tioga
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Tioga forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 41.772, -77.254 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Tioga County from February 24-25, 2019.
High Wind, Union
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Union forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 40.963, -77.062 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Union County from February 24-25, 2019.
High Wind, Warren
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- Warren forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 41.815, -79.274 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across Warren County from February 24-25, 2019.
High Wind, York
- When
- February 24, 1:00 PM EST to February 25, 1:00 PM EST
- Where
- York forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 39.920, -76.726 (the zone’s center; the record gives no point)
Non-thunderstorm wind gusts near 60 mph were observed across York County from February 24-25, 2019.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Heavy Rain in California, February 24 to 27, 20191 death · 35 events
- High Wind in Michigan, February 24 to 25, 2019$52 million · 52 kt wind · 16 events
- Flooding and High Wind in West Virginia, February 24 to 26, 2019$2.1 million · 76 kt wind · 47 events
- High Wind in Michigan, February 24, 2019$8.5 million · 53 kt wind · 17 events
- High Wind in Ohio, February 24 to 25, 2019$4.0 million · 60 kt wind · 29 events
- Winter Storm and Flooding in California, February 24 to 28, 2019$1.7 million · 37 events
- Flash Flooding and Blizzard in New York, February 24 to 25, 20192 injured · $663,000 · 70 kt wind · 26 events
- Tornado and Damaging Wind in Georgia, February 24, 2019$401,000 · EF1 · 2 events
- High Wind in Virginia, February 24 to 25, 2019$279,000 · 59 kt wind · 20 events
- Strong Wind in Vermont, February 24 to 26, 2019$310,000 · 16 events
- Blizzard and High Wind in New York, February 24 to 25, 2019$100,000 · 60 kt wind · 31 events
- Flood and Strong Wind in Ohio, February 24, 2019$227,000 · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 801278, 801280, 801281, 801282, 801283, 801284, 801285, 801286, 801287, 801288, 801289, 801290, 801291, 801292, 801293, 801294, 801295, 801297, 801298, 801299, 801301, 801302, 801303, 801304, 801305, 801306, 801307, 801308, 801309, 801310, 801311, 801312, 801313, 801314, 801315, 801316.